On the norms of singular integral operators on contours with intersections

Naum Krupnik, Ilya M. Spitkovsky

Research output: Contribution to journalArticle

Abstract

The exact bounds are obtained for the norm of the singular integral operator S on the family of rays originating at the same point. These bounds, with the use of the localization technique, are then extended to the essential norm of S on piecewise smooth curves with finitely many points of self intersection.

Original languageEnglish (US)
Pages (from-to)617-626
Number of pages10
JournalComplex Analysis and Operator Theory
Volume2
Issue number4
DOIs
StatePublished - Dec 2008

Keywords

  • Matrix symbol
  • Norm
  • Singular integral operator

ASJC Scopus subject areas

  • Computational Mathematics
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the norms of singular integral operators on contours with intersections'. Together they form a unique fingerprint.

  • Cite this